CONSTRUCTION OF SUBCLASSES OF UNIVALENT HARMONIC MAPPINGS
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Complex-valued harmonic functions that are univalent and sense-preserving in the open unit disk are widely studied. A new method- ology is employed to construct subclasses of univalent harmonic mappings from a given subfamily of univalent analytic functions. The notions of harmonic Alexander operator and harmonic Libera operator are intro- duced and their properties are investigated.
Abstract
Complex-valued harmonic functions that are univalent and sense-preserving in the open unit disk are widely studied. A new method- ology is employed to construct subclasses of univalent harmonic mappings from a given subfamily of univalent analytic functions. The notions of harmonic Alexander operator and harmonic Libera operator are intro- duced and their properties are investigated.
참고문헌 (37)
- J.W. Alexander, "Functions which map the interior of the unit circle upon simple regions", Ann. of Math. (2), 17(1), pp.12~22 (1915)
- R. M. Ali, "Convolution of certain analytic functions", J. Anal, 18, pp.1~8 (2010)
- Y. Avci, "On harmonic univalent mappings", Ann. Univ. Mariae Curie-Sk lodowska Sect. A, 44, pp.1~7 (1990)
- D. M. Campbell, "Valence properties of the solution of a differential equation", Pacific J. Math, 84(1), pp.29~33 (1979)
- P. N. Chichra, "New subclasses of the class of close-to-convex functions", Proc. Amer. Math. Soc, 62(1), pp.37~43 (1976)
- M. Chuaqui, "Curvature properties of planar harmonic map-pings", Comput. Methods Funct. Theory, 4(1), pp.127~142 (2004)
- J. Clunie, "Harmonic univalent functions", Ann. Acad. Sci. Fenn. Ser. A I Math, 9, pp.3~25 (1984)
- M. Dorff, "Convolutions of planar harmonic convex mappings", Complex Variables Theory Appl, 45(3), pp.263~271 (2001)
- M. Dorff, "Convolutions of harmonic convex mappings", Complex Var. Elliptic Equ, 57(5), pp.489~503 (2012)
- P. Duren, "Harmonic Mappings in the Plane" (2004), Cambridge Univ. Press
- C. Y. Gao, "On the starlikeness of the Alexander integral operator", Proc. Japan Acad. Ser. A Math. Sci, 68(10), pp.330~333 (1992)
- M. R. Goodloe, "Hadamard products of convex harmonic mappings", Complex Var. Theory Appl, (2), pp.81~92 (2002)
- A. W. Goodman, "Univalent functions and nonanalytic curves", Proc. Amer. Math. Soc, 8, pp.598~601 (1957)
- A. W. Goodman, "Univalent Functions. Vol. I and II" (1983), Mariner
- R. Hernandez, "Stable geometric properties of analytic and harmonic functions", Math. Proc. Cambridge Philos. Soc, 155, pp.343~359 (2013)
- J. Krzyz, "The radius of close-to-convexivity within the family of univalent functions", Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys, 10, pp.201~204 (1962)
- J. Krzyz, "On the integral of univalent functions", Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys, 11, pp.447~448 (1963)
- R. J. Libera, "Some classes of regular univalent functions", Proc. Amer. Math. Soc, 16, pp.755~758 (1965)
- T. H. MacGregor, "Functions whose derivative has a positive real part", Trans. Amer. Math. Soc, 104, pp.532~537 (1962)
- T. H. MacGregor, "A class of univalent functions", Proc. Amer. Math. Soc, 15, pp.311~317 (1964)
- E. P. Merkes, "On the univalence of a certain integral", Proc. Amer. Math. Soc, 27, pp.97~100 (1971)
- S. S. Miller, "Differential Subordinations" (2000), Dekker
- P. T. Mocanu, "Sufficient conditions of univalency for complex functions in the class C¹", Anal. Numer. Theor. Approx, 10(1), pp.75~79 (1981)
- P. T. Mocanu, "On starlikeness of Libera transform", Mathematica (Cluj), 28(2), pp.153~155 (1986)
- P. T. Mocanu, "Injectivity conditions in the complex plane", Complex Anal. Oper. Theory, 5(3), pp.759~766 (2011)
- S. Nagpal, "A subclass of close-to-convex harmonic mappings", Complex Var. Elliptic Equ, 59(2), pp.204~216 (2014)
- S. Nagpal, "Fully starlike and fully convex harmonic mappings of order", Ann. Polon. Math, 108(1), pp.85~107 (2013)
- S. Nagpal, "Univalence and convexity in one direction of the convolution of harmonic map- pings", Complex Var. Elliptic Equ (2013)[DOI]
- S. Ponnusamy, "On harmonic close-to-convex functions", Comput. Methods Funct. Theory, 12, pp.669~685 (2012)
- S. Ponnusamy, "Variability regions for certain families of harmonic univalent mappings", Complex Var. Elliptic Equ, 58(1), pp.23~34 (2013)
- J. S. Ratti, "The radius of convexity of certain analytic functions", Indian J. Pure Appl. Math, 1(1), pp.30~36 (1970)
- S. Ruscheweyh, "Convolutions in Geometric Function Theory" (1982), Presses Univ. Montreal
- S. Ruscheweyh, "On the preservation of direction-convexity and the Goodman-Saff conjecture", Ann. Acad. Sci. Fenn. Ser. A I Math, 14(1), pp.63~73 (1989)
- H. Silverman, "Univalent functions with negative coefficients", Proc. Amer. Math. Soc, 51, pp.109~116 (1975)
- H. Silverman, "Harmonic univalent functions with negative coefficients", J. Math. Anal. Appl, 220(1), pp.283~289 (1998)
- R. Singh, "Starlikeness and convexity of certain integrals", Ann. Univ. Mariae Curie-Sk lodowska Sect. A, 35, pp.145~148 (1984)
- R. Singh, "Convolution properties of a class of starlike functions", Proc. Amer. Math. Soc, 106(1), pp.145~152 (1989)
